# SDR REXA2016030400348

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 20,801 hours, 13,545 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CALL SWITCH LIGHT NOT FLASHING WHEN EMER SWITCH LIGHT IS PUSHED IN AS REPORTED BY FLIGHT ATTENDANTS.  PERFORMED RESET PROCEDURES.  OPERATIONS CHECK OF EMER LIGHTS IAW AMM 33-51-00.  ALL LIGHTS NORMAL OK FOR SERVICE.
